# SDR CA160222004

- Difficulty date: February 19, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Aircraft time: 4,267 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Check Valve
- Part number: L95H07204
- Condition: Failed
- Location: Parking Brake
- Part time: 723 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ACFT SHUTDOWN, CAS MESSAGE, BRAKE ACCUMULATOR, DISPLAYED.  BRAKE ACCUMULATOR PRESSURE WOULD NOT HOLD RENDERING PARK BRAKE INEFFECTIVE.  ACFT HAD AN IDENTICAL PROBLEM 18 MONTHS EARLIER THAT WAS THE RESULT OF A FAILED HYD CHECK VALVE, PN L95H07-202 UPSTREAM OF BRAKE ACCUMULATOR. REFER TO MFG SERVICE ADVISORY 32-40-032-R01-A. NEW AND IMPROVED PN L95H07-204 CHECK VALVE WAS INSTALLED THAT SHOULD ELIMINATE THE POSSIBILITY OF A FAILURE OF THIS NATURE. NEW STYLE CHECK VALVE FAILED IN SIMILAR MANNER AS THE ORIGINAL WITH JUST OVER 700 OPERATING HOURS.
